MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888412007
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after tube placement for home treatment, the peritoneal dialysis catheter was found thinner than before.The doctor described the tube's wall became thin and crisp, easily broken or broken or suspected to be fractured, and part of them were directly disconnected.It was stated that the patient found the device had leaked and then went to the hospital.The doctor also found the leakage during the checking.It was also stated that the catheter was not replaced completely and they just cut off a section of the tube which had problems then, after disinfection the catheter was connected again.The location of the problem was not in the body, but in vitro.Customer reported no complaints were received from the patient due to injury caused by the product and feedback from the hospital.

Brand Name
PERITONEAL
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8144558
Report Number3009211636-2018-00385
Device Sequence Number1624429
Product Code FJS
UDI-Device Identifier10884521004375
UDI-Public10884521004375
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888412007
Device Catalogue Number8888412007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1